# SDR FDEA2018102973028

- Difficulty date: October 27, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 71,433 hours, 27,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 146N5240U22
- Condition: Corroded
- Location: Bs 1715
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE RETAINER BRACKET  BS.1715.5  LBL 11.2 CORRODED  BRACKET  REPLACED AT BS 1715.5 LBL 11.2  IAW SRM 51-40-02 REV 125
